# SDR UPS00433061

- Difficulty date: June 21, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C.   FRAME TIE DOWN  STRAP BROKEN FWD OF RT OUTFLOW VALVE BS 2020 LBL 15.     NEW TIE DOWN STRAP FABRICATED AND INSTALLED  IAW 51-30-02  AND SRM 5 1-20-1
